# SDR DL76L970860

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35209
- Condition: Punctured
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN PUNCTURE WAS FOUND AFT OF THE NR 1 CARGO DOOR AT FS 618 BETWEEN STR 29R AND 30R.  THE SKIN WAS CRACKED APPROX 1.5 AND HAD A 3.5 GOUGE.  THE DAMAGE CLEANUP RESULTED IN A 1.75 BY 2.75 CUTOUT IN THE FUS SKIN ONLY WITH THE REMAINING GOUGE BLENDED WITHIN SRM LIMITS.  NO DAMAGE TO INTERNAL STRUCTURE.  DOUBLER FROM 0.100 CLAD 2024-T3, TRIPLER FROM 0.063 CLAD 2024-T3.
